ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

О представлении аналитических функций рядами простых дробей в замкнутом круге

Аветисян, Р. Аб. (1981) О представлении аналитических функций рядами простых дробей в замкнутом круге. ՀՍՍՀ ԳԱ Տեղեկագիր. Մաթեմատիկա, 16 (1). pp. 31-43. ISSN 00002-3043

[img]
Preview
PDF
Download (1509Kb) | Preview
    Item Type: Article
    Additional Information: Անալիտիըկ ֆունկցիաները փակ շրջանում պարզ կոտորակների շարքերով ներկայացնելու մասին։ On representation of analitical in a closed circle functions as a series of simple fractions.
    Uncontrolled Keywords: Ավետիսյան Ռ. Ա., Avetisian R. A.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Dec 2012 12:13
    Last Modified: 01 Feb 2013 14:27
    URI: http://mathematics.asj-oa.am/id/eprint/1545

    Actions (login required)

    View Item